Belvedere Jehosephat (ecto_gammat) wrote in vaginapagina,
Belvedere Jehosephat
ecto_gammat
vaginapagina

Anti-psychotics and Menstruation

Has anyone ever experienced your period completely stopping when taking an antipsychotic?

I'm currently taking a large dose of Seroquel (Quetiapine) to treat schizoaffective bipolar disorder, along with a few other medicines. I started the Seroquel after an inpatient stay in March, and I haven't had a period since.

I've taken many pregnancy tests (both blood and urine), and they've all been negative. I've talked with my GYN, a GYN from Planned Parenthood, my psychiatrist, and consulted the internet, and they've all told me different things, ranging from "yes, this definitely stops periods" to "it's a rare side effect".

I'm not overly concerned about missing my period; mainly, I'm wondering if anyone has ever experienced the same thing.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments